Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 19, 2016Bartow County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 19, 2016, 4:20 PM EDT for Bartow County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2016, 4:20 PM EDT (20:20 UTC)
Expired
Jul 19, 2016, 4:45 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA

County Bartow County, GA

The radar

The Atlanta radar (KFFC), 102 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1145 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

602 
WWUS82 KFFC 192020
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT TUE JUL 19 2016
 
GAZ020-192045-
BARTOW GA-
420 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR BARTOW COUNTY UNTIL 445 PM EDT...

AT 420 PM EDT...A STRONG THUNDERSTORM WAS NEAR CASSVILLE...OR 9 MILES
NORTH OF CARTERSVILLE...MOVING EAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...ADAIRSVILLE...EUHARLEE...EMERSON...WHITE...KINGSTON...
CASSVILLE...RED TOP MOUNTAIN STATE PARK AND GEORGE WASHINGTON CARVER
ST PK.

LAT...LON 3425 8502 3425 8501 3426 8502 3433 8502
      3436 8482 3431 8470 3415 8466 3412 8466
      3410 8503
TIME...MOT...LOC 2020Z 272DEG 5KT 3430 8483 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:55 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 19, 2:55 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
255 PM EDT TUE JUL 19 2016

.SHORT TERM /Tonight through Wednesday Night/...
Models in general agreement with the H5 high building over the
middle of the country putting the CWA in a weak northwest flow. What
the models disagree on is how far the surface boundary...currently
over KY/TN...moves into the state which would bring a little more
stable air into the CWA for Wednesday afternoon. The NAM keeps it
out of the state while the GFS puts it into central GA Wednesday.
GFS has been pushing this back in time with each run and am
leaning toward a NAM solution. Will therefore keep chance pops
across central GA Wednesday afternoon and slight chance north with
the exception of the mountains where differential heating on the
slopes should keep a least a chance of tsra during the afternoon.

Although max temps on Wednesday will be mostly in the mid 90s...heat
index values will be below advisory criteria.

17

.LONG TERM /Thursday through Tuesday/...
No changes from previous forecast. Previous long term discussion
follows...

39

LONG TERM /Wednesday Night through Monday/...
Again looking at large...east-west oriented upper ridge as primary
feature in CONUS weather pattern during long term period. Ridge
just a tad weaker than earlier forecasts but still will steer flow
around the central and mid-south states. Could see a batch of
moisture on the periphery of ridge...associated with overnight
storms and weak lift thurs and thurs night in the state but not
hanging my hat on anything widespread. Hard to see any real drying
in this current set of models. Have kept chc pops in the afternoon
and slight chc pops in the evening and overnight thru fcst.

Still no signs of tropical development in Atlantic basin. Would be
nice to see some shift in that pattern if only to allow a few weak
storms into the Gulf to increase rainfall and drop temps here.
This spotty convection is not helping relieve growing drought
conditions.

SNELSON

&&

.AVIATION...
18Z Update...
Band of convection moving across CSG/MCN areas...should be out of
both areas by mid afternoon. Expect scattered tsra to develop
across north GA and move into central GA later this afternoon with
all activity diminishing after sunset. Some drier air moving into
the CWA Wednesday but could see isolated to scattered tsra develop
again Wednesday afternoon. Winds will be light west to northwest
through the forecast.

//ATL Confidence...18Z Update...
Medium on convection.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  96  73  95 /  50  20  20  20
Atlanta         73  94  74  95 /  50  20  20  20
Blairsville     67  92  67  90 /  50  40  20  30
Cartersville    71  96  72  95 /  50  20  20  20
Columbus        74  96  75  97 /  50  30  20  20
Gainesville     71  94  72  93 /  50  20  20  20
Macon           72  96  73  97 /  50  30  20  30
Rome            72  97  71  97 /  50  20  20  20
Peachtree City  71  95  72  95 /  50  20  20  20
Vidalia         74  96  74  95 /  50  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....39
AVIATION...17
Hazardous weather outlook, Jul 19, 10:38 AM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT TUE JUL 19 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1038 AM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL
GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD
BE STRONG TO SEVERE.

WEATHER HAZARDS EXPECTED...
WIND GUSTS BETWEEN 45 AND 65 MPH... FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN ARE THE MAIN STORM THREATS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING
WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA...OR ON TWITTER USING THE HANDLE AT
NWSATLANTA OR HASHTAG GAWX.

In the hours before

Special weather statement, Jul 19, 3:21 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT TUE JUL 19 2016

GAZ072-082>084-191945-
TWIGGS GA-WILKINSON GA-JONES GA-BIBB GA-
321 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...WESTERN
WILKINSON...SOUTHEASTERN JONES AND EASTERN BIBB COUNTIES UNTIL 345 PM
EDT...

AT 321 PM EDT...A STRONG THUNDERSTORM WAS NEAR GORDON...OR 10 MILES
SOUTHEAST OF GRAY...MOVING SOUTH AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...GORDON...DRY BRANCH...FRANKLINTON...CROSS
KEYS...GRISWOLDVILLE... MOUNTAIN SPRINGS...MYRICKS MILL AND POSTELL.

LAT...LON 3280 8366 3296 8349 3294 8338 3293 8336
      3293 8334 3292 8334 3277 8338 3275 8353
TIME...MOT...LOC 1921Z 017DEG 5KT 3289 8344
Special weather statement, Jul 19, 3:39 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT TUE JUL 19 2016

GAZ097-109>111-192015-
WHEELER GA-DODGE GA-LAURENS GA-TELFAIR GA-
339 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...SOUTHEASTERN
DODGE...SOUTHERN LAURENS AND NORTHWESTERN TELFAIR COUNTIES UNTIL 415
PM EDT...

AT 339 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHAUNCEY...OR 7 MILES
NORTHWEST OF MCRAE...MOVING SOUTHEAST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCRAE...EASTMAN...HELENA...MILAN...RHINE...SCOTLAND...CHAUNCEY...
GODWINSVILLE...ACHORD...FIVE POINTS...LITTLE OCMULGEE STATE PARK AND
JAY BIRD SPRINGS.

LAT...LON 3200 8324 3221 8315 3221 8287 3198 8280
TIME...MOT...LOC 1939Z 297DEG 5KT 3215 8298
Special weather statement, Jul 19, 3:52 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT TUE JUL 19 2016

GAZ056>058-070-192015-
HENRY GA-SPALDING GA-BUTTS GA-LAMAR GA-
352 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HENRY...EASTERN
SPALDING...SOUTHWESTERN BUTTS AND NORTHEASTERN LAMAR COUNTIES UNTIL
415 PM EDT...

AT 352 PM EDT...A STRONG THUNDERSTORM WAS NEAR SUNNY SIDE...OR 7
MILES NORTHEAST OF GRIFFIN...MOVING SOUTH AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...MCDONOUGH...HAMPTON...LOCUST GROVE...ORCHARD HILL...SUNNY
SIDE... EAST GRIFFIN...LUELLA...MCKIBBEN...HIGHLAND MILLS...WALKER
MILL... TOWALAGA...EXPERIMENT AND BLACKSVILLE.

LAT...LON 3346 8417 3320 8399 3320 8404 3319 8404
      3319 8430 3340 8431
TIME...MOT...LOC 1952Z 352DEG 19KT 3335 8421
Special weather statement, Jul 19, 3:54 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT TUE JUL 19 2016

GAZ106-192030-
CRISP GA-
354 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR CRISP COUNTY UNTIL 430 PM EDT...

AT 354 PM EDT...A STRONG THUNDERSTORM WAS NEAR CORDELE...MOVING
SOUTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...ARABI...WENONA...FORT EARLY AND RAINES.

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8394 3186 8393 3188 8393
      3192 8392 3193 8393 3200 8379 3184 8361
      3181 8361 3180 8380
TIME...MOT...LOC 1954Z 317DEG 21KT 3189 8381
Special weather statement, Jul 19, 4:12 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT TUE JUL 19 2016

GAZ072-082-192045-
JONES GA-BIBB GA-
412 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JONES AND BIBB COUNTIES
UNTIL 445 PM EDT...

AT 412 PM EDT...A STRONG THUNDERSTORM WAS NEAR MACON...MOVING WEST AT
10 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...LAKE
TOBESOFKEE...FRANKLINTON... CROSS KEYS...ARKWRIGHT AND POSTELL.

LAT...LON 3277 8376 3285 8384 3290 8381 3291 8377
      3294 8373 3295 8373 3295 8371 3294 8353
      3285 8350 3285 8351 3282 8349 3281 8350
TIME...MOT...LOC 2012Z 081DEG 10KT 3288 8362
Special weather statement, Jul 19, 4:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT TUE JUL 19 2016

GAZ020-192045-
BARTOW GA-
420 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR BARTOW COUNTY UNTIL 445 PM EDT...

AT 420 PM EDT...A STRONG THUNDERSTORM WAS NEAR CASSVILLE...OR 9 MILES
NORTH OF CARTERSVILLE...MOVING EAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...ADAIRSVILLE...EUHARLEE...EMERSON...WHITE...KINGSTON...
CASSVILLE...RED TOP MOUNTAIN STATE PARK AND GEORGE WASHINGTON CARVER
ST PK.

LAT...LON 3425 8502 3425 8501 3426 8502 3433 8502
      3436 8482 3431 8470 3415 8466 3412 8466
      3410 8503
TIME...MOT...LOC 2020Z 272DEG 5KT 3430 8483

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:06 PM EDTSpecial Weather StatementFFCFloyd24 min
Jul 18, 8:23 PM EDTSpecial Weather StatementFFCDooly37 min
Jul 18, 8:27 PM EDTSpecial Weather StatementFFCCarroll33 min
Jul 18, 9:03 PM EDTSpecial Weather StatementFFCHaralson27 min
Jul 18, 9:26 PM EDTSpecial Weather StatementFFCHaralson49 min
Jul 18, 9:42 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk33 min
Jul 18, 9:46 PM EDTSpecial Weather StatementFFCTaylor29 min
Jul 19, 11:51 AM EDTSpecial Weather StatementFFCTroup39 min
Jul 19, 12:08 PM EDTSpecial Weather StatementFFCCoweta52 min
Jul 19, 12:14 PM EDTSpecial Weather StatementFFCMeriwether31 min
Jul 19, 12:20 PM EDTSpecial Weather StatementFFCBibb40 min
Jul 19, 12:47 PM EDTSpecial Weather StatementFFCPike, Talbot, Upson43 min
Jul 19, 1:10 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot35 min
Jul 19, 1:21 PM EDTSpecial Weather StatementFFCTwiggs39 min
Jul 19, 1:22 PM EDTSpecial Weather StatementFFCUpson38 min
Jul 19, 1:25 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 19, 1:45 PM EDTSpecial Weather StatementFFCBleckley45 min
Jul 19, 1:51 PM EDTSpecial Weather StatementFFCHouston39 min
Jul 19, 1:54 PM EDTSpecial Weather StatementFFCMarion36 min
Jul 19, 2:02 PM EDTSpecial Weather StatementFFCTaylor28 min
Jul 19, 2:09 PM EDTSpecial Weather StatementFFCTreutlen36 min
Jul 19, 2:12 PM EDTSpecial Weather StatementFFCSchley33 min
Jul 19, 2:19 PM EDTSpecial Weather StatementFFCSumter26 min
Jul 19, 2:20 PM EDTSpecial Weather StatementFFCChattahoochee25 min
Jul 19, 2:21 PM EDTSpecial Weather StatementFFCPulaski39 min
Jul 19, 2:30 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 19, 2:32 PM EDTSpecial Weather StatementFFCLamar28 min
Jul 19, 2:52 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler23 min
Jul 19, 3:01 PM EDTSpecial Weather StatementFFCLamar29 min
Jul 19, 3:11 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski, Sumter, Wilcox34 min
Jul 19, 3:21 PM EDTSpecial Weather StatementFFCBibb24 min
Jul 19, 3:34 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs26 min
Jul 19, 3:39 PM EDTSpecial Weather StatementFFCDodge36 min
Jul 19, 3:50 PM EDTSevere Thunderstorm WarningFFCTelfair25 min
Jul 19, 3:52 PM EDTSpecial Weather StatementFFCSpalding23 min
Jul 19, 3:54 PM EDTSpecial Weather StatementFFCCrisp36 min
Jul 19, 4:12 PM EDTSpecial Weather StatementFFCBibb33 min
Jul 19, 4:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens30 min
Jul 19, 4:27 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam48 min
Jul 19, 4:32 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jul 19, 4:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jul 19, 5:00 PM EDTSpecial Weather StatementFFCJones30 min
Jul 19, 5:13 PM EDTSpecial Weather StatementFFCHeard32 min
Jul 19, 5:14 PM EDTSpecial Weather StatementFFCHall31 min
Jul 19, 5:17 PM EDTSpecial Weather StatementFFCFloyd28 min
Jul 19, 5:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Jul 19, 5:22 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington38 min
Jul 19, 5:24 PM EDTSpecial Weather StatementFFCWashington36 min
Jul 19, 5:39 PM EDTSpecial Weather StatementFFCCoweta36 min
Jul 19, 5:40 PM EDTSpecial Weather StatementFFCJefferson35 min
Jul 19, 5:45 PM EDTSpecial Weather StatementFFCCoweta30 min
Jul 19, 5:51 PM EDTSpecial Weather StatementFFCGlascock24 min
Jul 19, 5:52 PM EDTSpecial Weather StatementFFCMadison23 min
Jul 19, 5:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 19, 6:01 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard44 min
Jul 19, 6:10 PM EDTSpecial Weather StatementFFCTroup35 min
Jul 19, 6:14 PM EDTSevere Thunderstorm WarningFFCTroup46 min
Jul 19, 6:18 PM EDTSpecial Weather StatementFFCDouglas27 min
Jul 19, 6:23 PM EDTSpecial Weather StatementFFCCoweta37 min
Jul 19, 6:24 PM EDTSpecial Weather StatementFFCDeKalb36 min
Jul 19, 6:29 PM EDTSpecial Weather StatementFFCGlascock31 min
Jul 19, 6:30 PM EDTSpecial Weather StatementFFCMadison30 min
Jul 19, 6:32 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton43 min
Jul 19, 6:36 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup39 min
Jul 19, 6:39 PM EDTSpecial Weather StatementFFCHaralson36 min
Jul 19, 6:58 PM EDTFlash Flood WarningFFCFulton6 hr
Jul 19, 7:03 PM EDTSpecial Weather StatementFFCTroup27 min
Jul 19, 7:05 PM EDTSpecial Weather StatementFFCWilkes25 min
Jul 19, 7:09 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett36 min
Jul 19, 7:17 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette28 min
Jul 19, 7:20 PM EDTSpecial Weather StatementFFCClarke, Oconee25 min
Jul 19, 7:40 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale50 min
Jul 19, 7:44 PM EDTSpecial Weather StatementFFCWilkes31 min
Jul 19, 7:53 PM EDTSpecial Weather StatementFFCClayton37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.